# SDR WX0A2015012672370

- Difficulty date: January 19, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N423NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53008
- Aircraft time: 44,383 hours, 37,910 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT OUT OF SERVICE UNTIL 01/25.  SHORTLY AFTER TAKEOFF BOTH LAVATORY SMOKE ALARMS WENT OFF.  FLIGHT ATTENDANTS REPORTED BURNING SMELL.  COMPLIED WITH QRH 26.9 & RETURNED TO FIELD.  MULTIPLE CBS PULLED IAW CHECKLIST.  COMPLIED WITH WO 00244014 & 00244013.  R & R 7AC BALLAST IAW LOG PAGE 531730.
